MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, SUNMARK MEDI MEDI50CT TT
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Meter, test strips and control solution were returned - product evaluation in-process.Most likely underlying root cause is pending investigation completion.Note: manufacturer contacted customer in a follow-up call on 10-may-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from back to back blood test results of 308, 108 and 94 mg/dl.The customer¿s expected am fasting blood glucose test result is 99 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 81 mg/dl and 96 mg/dl using true track meter; customer was satisfied with the results obtained.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 04/13/2023 and open vial date is (b)(6) 2021.The meter memory was reviewed for previous test result history (date not set): (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 24-jun-2021: h3: was the device evaluated by the manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11903566
Report Number1000113657-2021-00349
Device Sequence Number19659447
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/13/2023
Device Model NumberSTRIP, SUNMARK MEDI MEDI50CT TT
Device Catalogue NumberA4H01-81
Device Lot NumberRX5435S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Distributor Facility Aware Date05/05/2021
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1